Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Taking medicine for high BP. Antibiotics for forehead affected kidney. High creatinine levels. Why is it?

I am taking the high blood pressure medicines since many years,i got injured at my fore head,have to take antibiotics which perhaps effected kidney function and thus BP.
the doctor changed the BP drugs but on getting the tests thereafter the cretinine level has increased , it has become lower a bit in next test but still high, it is 3.7.
pl suggest
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Sep 2013
Hi, thanks for the query to H.C.M.
Anti hypertensive drugs are prescribed to you, & you are taking these drugs from many years.
Those who have hypertension from many years ( as in your case) they are prone to kidney diseases, hence don't blame any antibiotics as you might have taken these not more than 7 days.
Serum creatinine level is normally 1.09g/cm2.
Let's note down that serum creatine after metabolism breakdown into creatinine which passes into urine from KIDNEY.
When there is any problem in kidneys at that time this creatinine don't pass into urine and so the level of "CRETININE" will increase in blood , that is parameter that how we adjudge that kidney(s) is working or not.
Serum creatinine level in your's caseis 3.7 g/
Hypertensive from many yrs.
These two conditions are not favorable for you.
So please get in blood examination for diabetes also beside lipids, creatines,
Consult a doctor and properly take a treatment.
Good luck. Dr. HET
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor